# SDR AALA20170115004

- Difficulty date: January 14, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N175AN
- Make and model: Boeing 757223
- Aircraft serial: 32394
- Aircraft time: 49,116 hours, 14,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 20296
- Condition: Discharged
- Location: Cabin
- Part time: 10,802 hours, 2,643 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. SEAT MOUNTED ESCAPE PATH LIGHTS IN FIRST CLASS ARE VERY DIM. REMOVED AND REPLACED BATTERY PACK AT L1 DOOR IAW AMM 33-51-07. OPERATIONAL CHECK GOOD.
